[Change of level of mycosis fungoides under systemic PUVA-therapy (author's transl)].
Аннотация
In a patient with mycosis fungoides the typical skin lesions showed a good response to oral photochemotherapy (PUVA), which could be confirmed by serial control biopsies. Twelve months after onset of therapy large subcutaneous nodules appeared, whereas the upper skin remained uninvolved. Two months later the patient died with disseminated visceral involvement, whereas skin lesions were minimal. The case reported here shows that improvement of the skin lesions of mycosis fungoides under systemic PUVA-therapy can lead to misjudgement of the actual course of the disease. PUVA-therapy of mycosis fungoides may cause a change of the involved layers, leading from the cutis to the subcutis, i.e. disappearance of epidermotropic plaque-like infiltrates and appearance of subcutaneous nodules and visceral involvement.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.